File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Positive solution for m-point boundary value problems

TitlePositive solution for m-point boundary value problems
Authors
KeywordsCone
Green's Function
M-Point Boundary Value Problems
Operator
Issue Date2005
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaa
Citation
Journal Of Mathematical Analysis And Applications, 2005, v. 303 n. 2, p. 565-575 How to Cite?
AbstractIn this paper, we investigate an m-point boundary value problem with sign changing nonlinearity. The existence of an interval of parameters which ensures the problem has at least one positive solution is determined by constructing available operator and combining the method of lower solution with the method of topology degree. Moreover, the associated Green's function for the above problem is also given. © 2004 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156124
ISSN
2015 Impact Factor: 1.014
2015 SCImago Journal Rankings: 1.161
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_US
dc.contributor.authorRen, Jen_US
dc.date.accessioned2012-08-08T08:40:30Z-
dc.date.available2012-08-08T08:40:30Z-
dc.date.issued2005en_US
dc.identifier.citationJournal Of Mathematical Analysis And Applications, 2005, v. 303 n. 2, p. 565-575en_US
dc.identifier.issn0022-247Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156124-
dc.description.abstractIn this paper, we investigate an m-point boundary value problem with sign changing nonlinearity. The existence of an interval of parameters which ensures the problem has at least one positive solution is determined by constructing available operator and combining the method of lower solution with the method of topology degree. Moreover, the associated Green's function for the above problem is also given. © 2004 Elsevier Inc. All rights reserved.en_US
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaaen_US
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen_US
dc.subjectConeen_US
dc.subjectGreen's Functionen_US
dc.subjectM-Point Boundary Value Problemsen_US
dc.subjectOperatoren_US
dc.titlePositive solution for m-point boundary value problemsen_US
dc.typeArticleen_US
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_US
dc.identifier.authorityCheung, WS=rp00678en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.jmaa.2004.08.056en_US
dc.identifier.scopuseid_2-s2.0-13844270771en_US
dc.identifier.hkuros97881-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-13844270771&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume303en_US
dc.identifier.issue2en_US
dc.identifier.spage565en_US
dc.identifier.epage575en_US
dc.identifier.isiWOS:000227390200018-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridCheung, WS=7202743118en_US
dc.identifier.scopusauthoridRen, J=7403083555en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats